MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC NORIAN DRILLABLE FAST SET PUTTY 10CC-STERILE; FILLER, CALCIUM SULFATE PREFORMED PELLETS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC NORIAN DRILLABLE FAST SET PUTTY 10CC-STERILE; FILLER, CALCIUM SULFATE PREFORMED PELLETS
Model Number 07.704.110S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Incident occured intra-operative.Device was not implanted/explanted.Device is not expected to be returned for manufacturer review/investigation.((b)(4).Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Device history records review is pending completion.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, patient underwent initial surgery for open reduction internal fixation of proximal humerus fracture.During the surgery, norian drillable fast set putty 10cc-sterile was pulled out from pyxis system and temperature indicator turned black.There was five minutes delay in procedure as surgeon has to use norian drillable fast set putty 3 cc sterile and norian drillable fast set putty 5 cc sterile to complete the procedure successfully.Surgeon mentioned that he needed more norian but completed surgery with 3cc and 5cc norian putty.Patient was reported as stable post operatively.Additionally, it was noted that 3 cc, 5 cc, and 10 cc norian were all stored in same pyxis system at same temperature.This report is for one (1) norian drillable fast set putty 10cc sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Device history record (dhr) review: manufacturing location: (b)(4).Packaged by: (b)(4), manufacturing date: 14-sep-2017, expiration date: 28-aug-2018: part #: 07.704.110s, lot#: dse2628 (sterile) - norian drillable fast set 10cc - sterile.Quantity 109: inspection sheet for incoming final inspection met inspection acceptance criteria.Certificate of conformance received from dsm meet specification.No non-conformance reports (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Sterility documentation was reviewed and determined to be conforming.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
NORIAN DRILLABLE FAST SET PUTTY 10CC-STERILE
Common Device Name
FILLER, CALCIUM SULFATE PREFORMED PELLETS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7266631
Report Number2939274-2018-50604
Device Sequence Number1455285
Product Code MQV
UDI-Device Identifier10886982131652
UDI-Public(01)10886982131652(17)180828(10)DSE2628
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K102722
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2018
Device Model Number07.704.110S
Device Catalogue Number07.704.110S
Device Lot NumberDSE2628
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/23/2018
Supplement Date Received by Manufacturer03/23/2018
Initial Report FDA Received Date02/13/2018
Supplement Report FDA Received Date03/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient Weight94